# SDR SWAA2022021508174

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BETWEEN STR 767 AND 787 STR 27R AREA INTERCOASTAL IS CORRODED IN SEVERAL AREAS AS MARKED / REMOVED AND REPLACED INTERCOSTAL @ STA .767 AND 787 STR .27R IAW BOEING DWG # 146A8130 SHEET 12 REV B ORIG 'T' .032 ; 100% MATERIAL LOSS IAW SRM 53-60-15-0-1 TABLE 6 AND SRM 53-60-15-A1-1
